# SDR CALA2025011601934

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 77,107 hours, 33,318 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED THATTHEY OBSERVED WHITE SMOKE FROM THE TIRE AREA ON TAKEOFF.     PERFORMED A GVI OF THE BRAKING SYSTEM AND TIRE REF AMM 32-40-00-210-801-A & 32-41-00-210-002-A NO DEFECTS NOTED.  PERFORMED A WALK AROUND THE AIRCRAFT FOR HYDRAULIC LEAKS NO DEFECTS NOTED ALL QTY WITHIN NORMAL RANGE.  CAPTAIN REPORTED NO ABNORMAL BRAKE ISSUES.  PERFORMED A GVI OF THE BRAKING SYSTEM AND TIRE REF AMM 32-40-00-210-801-A & 32-41-00-210-002-A NO DEFECTS NOTED.  PERFORMED A WALK AROUND THE AIRCRAFT FOR HYDRAULIC LEAKS NO DEFECTS NOTED ALL QTY WITHIN NORMAL RANGE.  CAPTAIN REPORTED NO ABNORMAL BRAKE ISSUES.
